Good evening from Holland I, found your account at this forum.
Would you help us, new sufferers with your experiences?
I am on the forum since early 2010. Stopped taking vits in febr 2010 and got trhough a living nightmare. Depression, severe fatique, now lots of stabbing, pain and stitches even in my face, around my mouth and in my teeth. N umbness in both big toes and parts of the feet.
A few questions: Did you have numbnes and how long took it to leave? Mine is pretty tough, it hurts now, so maybe that is a sign of recovery?
Did you have more stabbing and did you feel also stitches around your mouth, your head etc?
After stopping vits, were there new symptoms or new bodyparts of involved?
Please help us finding answers.
Not a member of any community
Add this user as a friend
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.